# SDR UALA2013031801635

- Difficulty date: March 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 46,663 hours, 19,023 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 4315
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN.  NOISE QUIT WHEN SELECTED OVERRIDE.  REMOVED AND REPLACED BLOWER FAN IAW AMM.  OPS CHECK OKAY.  OK TO CONTINUE.
